# SDR SWI2024F00011

- Difficulty date: November 30, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 48,075 hours, 31,541 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 801-847
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS801 - FS847 LH APRON SKIN TOP ROW SMOKING FASTENERS SHOWING SIGNS OF FRETTING CORROSION.    (C-CHECK RO 1/19/2024)   REMOVED 45EA SMOKING RIVETS LOCATED ON THE LH APRON SKIN, TOP ROW BTWN FS.801-FS.847. REF. CRJ700 SRM 51-42-06-001-001-A01. PERFORMED REPAIR TO FS801 - FS847 LH APRON SKIN IAW ALL STEPS OF REO 670-53-42-070 REV--, DATED 2023-12-08. COMPLIED WITH TASK CARD 51-900-1002-SKY.
